# SDR SWAA2025082192518

- Difficulty date: July 17, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE AT LEVEL STR 25L AND BTW BS 727 TO 807 WL 156.4.   REPLACED SUPPORT ZEE IAW SRM 51-40-02,  SRM 51-10-02, ITEM 9,  DWG 146A7500, SHEET 85, REV A,  DWG 1467502, SHEET 27, REV-, AND DWG 149A8102, SHEET 14, REV-.
